Format
Sort by
Items per page

Send to

Choose Destination

Best matches for Azapagası E[au]:

Search results

Items: 6

1.

Fatal Refractory Ventricular Fibrillation Due to Ingestion of Hydrofluoric Acid.

Ozsoy G, Kendirli T, Ates U, Perk O, Azapagasi E, Ozcan S, Baran C, Goktug A, Dindar H.

Pediatr Emerg Care. 2018 Jul 16. doi: 10.1097/PEC.0000000000001548. [Epub ahead of print]

PMID:
30020244
2.

Complete paralytic botulism mimicking a deep coma in a child.

Azapağası E, Kendirli T, Öz-Tuncer G, Albayrak P, Teber S, Deda G.

Turk J Pediatr. 2017;59(5):581-585. doi: 10.24953/turkjped.2017.05.012.

3.

Venlafaxine intoxication in an adolescent presenting with severe lactic acidosis.

Eldem İ, Kendirli T, Azapağası E, Özdemir G, Yıldız Ç, Yılmaz MM, Karataşoğlu Ö, Benderlioğlu E.

Turk J Pediatr. 2016;58(2):200-202.

4.

Acute reversible cardiomyopathy and heart failure in a child with acute adrenal crisis.

Ödek Ç, Kendirli T, Kocaay P, Azapağası E, Uçar T, Şıklar Z, Berberoğlu M.

Paediatr Int Child Health. 2017 May;37(2):148-151. doi: 10.1080/20469047.2015.1120410. Epub 2016 Jan 29.

PMID:
27077627
5.

Severe theophylline poisoning treated with continuous venovenous hemodialysis in a child.

Yaman A, Kendirli T, Ödek Ç, Azapağası E, Erkol H, Pişkin İE, Teber-Tıraş S, Yalçınkaya F.

Turk J Pediatr. 2016;58(3):297-300.

6.

Serum concentrations of neuron-specific enolase in pediatric migraine.

Azapağasi E, Alehan F, Saygi S, Bayraktar N, Yazici AC.

Turk J Pediatr. 2012 Mar-Apr;54(2):150-5.

PMID:
22734301

Supplemental Content

Loading ...
Support Center